# SDR 29GA2017061800002

- Difficulty date: June 16, 2017
- Submitted: June 18, 2017
- Operation: Air carrier
- Aircraft: N346AG
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 35,481 hours, 39,985 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0115 BIM/FLL. EMERGENCY EXIT LIGHTS REMAIN ILLUMINATED AFTER ENGINE SHUT DOWN. RESET EMERGENCY EXIT LIGHTS IAW AMM 33-50-10. OPS CHECK NORMAL.
